# SDR 20010502CW005

- Difficulty date: April 2, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Aircraft: N340WN
- Make and model: Bell UH-1H
- Aircraft serial: 6510081
- Engine: Lyc T53*
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 204011250113
- Part serial: A00000595
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS NOTICED INSIDE DENT AFT OF THE SPAR ON THE TOP OF THE MAIN ROTOR BLADE.  REMOVAL OF PAINT DETERMINED THE CRACK TO BE IN EXCESS OF 6 INCHES LONG.  THE ROTOR BLADE WAS DETERMINED TO BE UNSERVICEABLE AND REMOVED FROM SERVICE.
